# SDR CALA2014111901458

- Difficulty date: November 16, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 49,670 hours, 18,017 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 2300
- Condition: Unserviceable
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT ILLUMINATED & AUTO SHUTDOWN.  R & R APU OIL COOLER IAW AMM 49-91-41.  OPERATIONS CHECKED GOOD, NO LEAKS.  R & R APU ECU DUE TO FAULT HISTORY IAW AMM 49-61-12. OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1616520 SN OFF 02300 TT 1603774 SN OFF 01535 COOLER, APU OIL OFF 29-4991-9-0002 2300 & ON 29-4991-9-0002 2431 UNIT, ELECTRONIC OFF 29-4961-9-0002 1535 & ON 29-4961-9-0002 0172.
